Alert archive / Georgia / Freeze Warnings in 2006
Freeze Warning 8, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 3, 2006, 3:43 AM EST for 71 counties in Georgia. It took effect at Nov 4, 2006, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2006, 3:43 AM EST (08:43 UTC)
- In effect from
- Nov 4, 2006, 1:00 AM EST
- Expired
- Nov 4, 2006, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 71 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2578 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 030843 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 AM EST FRI NOV 3 2006 GAZ001>009-011>016-019>024-031400- /O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ /O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 343 AM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. TODAY. AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE WILL LIKELY DROP TO NEAR FREEZING BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD BEGIN TO REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE FREEZING MARK BY MID MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-031645- /O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/ /O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 343 AM EST FRI NOV 3 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
5 follow-up statements
000 WWUS72 KFFC 031414 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 914 AM EST FRI NOV 3 2006 GAZ001>009-011>016-019>024-032215- /O.EXP.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/ /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE 914 AM EST FRI NOV 3 2006 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. TODAY. TEMPERATURES ACROSS AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE HAVE BEGUN TO REBOUND...AND MOST LOCATIONS ARE ABOVE FREEZING. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH... SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. $$ GAZ025-027-030>039-041>062-066>076-081>086-032215- /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE... ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR... CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN... MILLEDGEVILLE...MACON...SWAINSBORO 914 AM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH... SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS72 KFFC 031650 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EST FRI NOV 3 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 040100- /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO 1150 AM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH... SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS72 KFFC 040057 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 757 PM EST FRI NOV 3 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 040900- /O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO 757 PM EST FRI NOV 3 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S. THROUGH SATURDAY. WINDS HAVE DIMINISHED...AND GOOD RADIATION CONDITIONS WILL BE SETTING UP DURING THE REMAINDER OF THE NIGHT. WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$
000 WWUS72 KFFC 040904 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 AM EST SAT NOV 4 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 041400- /O.CON.KFFC.FZ.W.0008.000000T0000Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO 404 AM EST SAT NOV 4 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR NORTH AND MUCH OF CENTRAL GEORGIA. AREAS ALONG AND NORTH OF A LINE FROM FROM LAGRANGE TO MACON TO SWAINSBORO WILL LIKELY SEE TEMPERATURES NEAR OR BELOW THE FREEZING MARK BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD BEGIN TO REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE FREEZING MARK BY MID MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION. $$
000 WWUS72 KFFC 041407 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 907 AM EST SAT NOV 4 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 041515- /O.EXP.KFFC.FZ.W.0008.000000T0000Z-061104T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO 907 AM EST SAT NOV 4 2006 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 3, 2:45 AM EST, 58 minutes earlier.
Area forecast discussion, Nov 3, 2:45 AM EST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 AM EST FRI NOV 3 2006 .SHORT TERM...(TODAY THROUGH SUNDAY) SURFACE HIGH PRESSURE BUILDS ACROSS THE EASTERN U.S. TODAY AND REMAINS DOMINATE OVER NORTH AND CENTRAL GEORGIA THROUGH THE PERIOD. MAINLY A TEMPERATURE FORECAST...WITH COOL DAYS AND COLD NIGHTS ON TAP THROUGH SUNDAY. LOOK FOR TEMPERATURES TODAY TO WARM GENERALLY INTO THE 50S NORTH AND 60S CENTRAL GA...BUT WITH GOOD RADIATIONAL COOLING CONDITIONS SETTING UP TONIGHT...EXPECT FREEZING TEMPERATURES ACROSS MUCH OF THE COUNTY WARNING AREA SATURDAY MORNING. WILL UPGRADE FREEZE WATCH TO FREEZE WARNING FOR TONIGHT. SLIGHTLY WARMER TEMPS SATURDAY AFTERNOON...WITH LOWS SATURDAY NIGHT EXPECTED TO BE A A DEGREE OR TWO WARMER THAN TONIGHT...BUT SUSPECT WILL STILL SEE SOME READINGS DIP TO NEAR THE FREEZING MARK ESPECIALLY NORTH AND EAST SECTIONS. HIGHS SUNDAY SIMILAR TO SATURDAYS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) MODELS SIMILAR WITH CENTER OF HIGH SHIFTING OFF THE MID ATLANTIC COAST SUNDAY NIGHT/MONDAY AS UPPER TROUGH DEEPENS OVER THE CENTRAL U.S. MODELS SHOW SOME INCREASE IN DEEPER MOISTURE ACROSS THE NORTH LATE MONDAY NIGHT AS WEAK SHORTWAVE APPROACHES AND WILL GO WITH SLIGHT CHANCE POPS EXTREME NORTHWEST FOR NOW. DEEPER MOISTURE CONTINUES TO INCREASE AND SPREAD ACROSS MAINLY NORTH AND WEST SECTIONS TUESDAY AS SHORTWAVE SKIRTS ACROSS THE TENNESSEE VALLEY REGION. SHORTWAVE LIFTS OUT TUESDAY NIGHT WITH CWA IN BETWEEN IMPULSES WEDNESDAY. DEEPER MOISTURE BACK ON THE INCREASE LATE THURSDAY INTO FRIDAY AS A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVES INTO THE LOWER MISSISSIPPI RIVER VALLEY. PLAN TO NOT MENTION THUNDER AT THIS TIME WITH VERY WEAK INSTABILITY PROGGED OVER THE AREA...AND WILL GO WITH JUST SHOWERS. GRADUAL WARMING TREND GETTING ON THE WAY MONDAY WITH HIGH TEMPERATURES WEDNESDAY AND THURSDAY BACK INTO THE 70S MOST PLACES. && .FIRE WEATHER... RED FLAG WARNING CONTINUES FOR THIS AFTERNOON WITH DRY FUEL MOISTURE AND LOW HUMIDITIES EXPECTED. RED FLAG CONDITIONS LOOK LIKE A GOOD BET AGAIN SATURDAY AFTERNOON...AND PERHAPS EVEN SUNDAY AT THIS POINT. WILL ISSUE FIRE WEATHER WATCH FOR SATURDAY...BUT PLAN TO HOLD OFF ON SUNDAY FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 30 58 33 / 0 0 5 5 ATLANTA 57 34 60 36 / 0 0 5 5 BLAIRSVILLE 58 27 56 30 / 0 0 5 5 CARTERSVILLE 55 26 59 32 / 0 0 5 5 COLUMBUS 63 36 66 38 / 0 0 5 5 GAINESVILLE 58 31 56 34 / 0 0 5 5 MACON 65 32 64 33 / 0 0 5 5 ROME 60 28 62 35 / 0 0 5 5 PEACHTREE CITY 58 25 61 30 / 0 0 5 5 VIDALIA 63 38 63 41 / 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL...LUMPKIN...MURRAY ...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL GEORGIA. FREEZE WARNING FROM 1 AM TO 9 AM EST SATURDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA. FIRE WEATHER WATCH SATURDAY AFTERNOON FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, Nov 2, 7:10 PM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EST THU NOV 2 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 710 PM EST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... A COLD FRONT WILL CONTINUE TO PUSH SOUTH AND EAST AWAY FROM GEORGIA OVERNIGHT. DEEP NORTHWEST FLOW ACROSS THE AREA WILL BRING A COLD AIRMASS INTO GEORGIA FROM THE NORTHERN AND CENTRAL PLAINS FOR THE END OF THE WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM FRIDAY ACROSS NORTH AND CENTRAL GEORGIA ALONG WITH A FREEZE WATCH FOR LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:13 AM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 9 hr |
| Nov 3, 11:57 AM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 30 hr |
Nearby
Freeze Warnings in Georgia, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.